# SDR ASAA2016061717065

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 31,882 hours, 9,640 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 8156
- Condition: Broken
- Location: Bleed Air Sys
- Part time: 47,574 hours, 17,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLEED AIR REGULATOR HAS BROKEN CASTING FOR CONNECTOR PLUG MOUNT.  ACFT GROUNDED.  R & R BROKEN AIR REGULATOR, REF AMM 36-11-03.
